
Daniel Berend
Senior Academic
Mixing sequences in hilbert spaces
A general setup is provided for theorems of the Blum-Hanson type. Notions of strongly and weakly mixing sequences of elements in a Hubert space are defined, and equivalent characterizations are derived. It turns out that many known generalizations of the Blum-Hanson theorem are special cases of an abstract version which is also suitable for the nonlinear situation.
| Publication language | English |
| Pages | 239-246 |
| Journal | Proceedings of the American Mathematical Society |
| Volume | 98 |
| Issue number | 2 |
| Publication status | Published - 01.01.1986 |
ASJC Scopus subject areas
General Mathematics
Applied Mathematics